RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 83, Issue 5  


Approximation Properties of Sums of the Form $\sum_k\lambda_kh(\lambda_k z)$
V. I. Danchenko
643
On Function Classes in $P_3$ Precomplete with Respect to a Strengthened Closure Operator
A. A. Esin
650
Structural Properties in Classes of Holomorphic Functions on the Half-Plane
D. A. Efimov
661
Parabolicity of a Quasihydrodynamic System of Equations and the Stability of its Small Perturbations
A. A. Zlotnik
667
Dyadic Nikolskii–Besov Spaces and Their Relationship to Classical Spaces
I. P. Irodova
683
Estimates for a Group of $\varphi$ Deviations and the Strong Summability of Taylor Series of Functions of Class $A^\psi H_\infty(D)$
R. A. Lasuriya
696
Wazewski's Method for Nonlinear Evolution Equations
S. G. Lobanov
705
On Analytic Multifunctions
A. S. Sadullaev
715
Convergence of Biorthogonal Series in the System of Contractions and Translations of Functions in the Spaces $L^p[0,1]$
P. A. Terekhin
722
Unconditional Convergence of Fourier Expansions in Systems of Product Bases in Orlicz Spaces
G. E. Tkebuchava, K. Finet
741
More on Planar Point Subsets with a Specified Number of Interior Points
Wei Xiang Lin, Ding Ren
752
A Property of the Curvature and Torsion of a Regular Family of Curves in $E^n$
M. G. Szajewska
757
Representation of Harmonic Functions as Potentials and the Cauchy Problem
Sh. Yarmukhamedov
763

Brief Communications
On Solutions of the Schlesinger Equation in the Neigborhood of the Malgrange $\Theta$-Divisor
R. R. Gontsov
779
On an Analog of de Leeuw and Mirkil Theorem for Operators with Variable Coeficients
D. V. Lymanskyi, M. M. Malamud
783
Solution of the Gibbs Paradox in the Framework of Classical Mechanics (Statistical Physics) and Chrystalizations of the Gas $C_{60}$
V. P. Maslov
787
Self-Joinings of Commutative Actions with Invariant Measure
V. V. Ryzhikov
792
System of Linear Differential Equations with Degeneracy at a Point
N. I. Shkil', G. V. Zavizion
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019